# SDR UPS96420229

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION FOUND DURING INSP. ON STR 46R BSTA 983 NEAR END FITTING.  REPLACED CA. 1 FOOT OF STRINGER IAW SRM 53-10-01, FIG 1, DETAIL 1.
